Contact No: +91-8826373757 | +91-8826859373 | 011-25052216
Email: rakesh.its@gmail.com | editor@innovativepublication.com

IP International Journal of Medical Paediatrics and Oncology |  Year-2018 | Volume: 4 | Issue 3


Year 2018

Volume: 4, Issue: 3

Print ISSN:-2581-4699

Online ISSN:-2581-4702


8) Partial anodontia in permanent dention: A case report

Author : Shilpa P. H., Abhishek Jairaj, Deepthi N. G., Prashant Pareek, Kritika Sehrawat

Page No : 125-126

Doi : http://doi.org/10.18231/2581-4702.2018.0026

Abstract HTML Full Text Full Text PDF XML View (199) Download (96)